Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the construction of absolutely normal numbers

Tom 180 / 2017

Christoph Aistleitner, Verónica Becher, Adrian-Maria Scheerer, Theodore A. Slaman Acta Arithmetica 180 (2017), 333-346 MSC: Primary 11K16; Secondary 11Y16, 68-04. DOI: 10.4064/aa170213-5-8 Opublikowany online: 28 September 2017

Streszczenie

We give a construction of an absolutely normal real number $x$ such that for every integer $b \ge 2$, the discrepancy of the first $N$ terms of the sequence $(b^n x \mod 1)_{n\geq 0}$ is of asymptotic order $\mathcal{O}(N^{-1/2})$. This is below the order of discrepancy which holds for almost all real numbers. Even the existence of absolutely normal numbers having a discrepancy of such a small asymptotic order has not been known before.

Autorzy

  • Christoph AistleitnerInstitute of Analysis and Number Theory
    Graz University of Technology
    A-8010 Graz, Austria
    e-mail
  • Verónica BecherDepartamento de Computación
    Facultad de Ciencias Exactas y Naturales
    Universidad de Buenos Aires & ICC, CONICET
    Pabellón I, Ciudad Universitaria
    C1428EGA Buenos Aires, Argentina
    e-mail
  • Adrian-Maria ScheererInstitute of Analysis and Number Theory
    Graz University of Technology
    A-8010 Graz, Austria
    e-mail
  • Theodore A. SlamanDepartment of Mathematics
    University of California Berkeley
    719 Evans Hall #3840
    Berkeley, CA 94720-3840, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek